# SDR SWAA2021101815479

- Difficulty date: September 6, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N7826B
- Make and model: Boeing
- Aircraft serial: 30035
- Aircraft time: 50,751 hours, 33,909 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT BRACKET LOCATED BTW ORSS 261 TO ORSS 297 AT LT WING ; 2021- 403645 / [01] REMOVED SUPPORT BRACKET LOCATED BTW ORSS 261 TO ORSS 297 AT LT WING DUE TO NOT FOUND ALLOWABLE DAMAGE LIMITS FOR CRACK IN SRM B737-700; IAW B737-700 SRM 51-40-02; MEASURE OF CRACK IS 0.614 TOOL USED CALIPER PN:500-752-20; SN:B20317422; DUE DATE: 05AUG22 SUPPORT BRACKET MUST BE REPLACED AND PERFORMED VISUAL INSPECTION ON ADJACENT AREA AND NOT FOUND MORE DAMAGE.; [02] COMPLETED STEP 1.; [03] DRILLED NEW SUPPORT BRACKET LOCATED BTW ORSS 261 TO ORSS 297 AT LT WING IAW B737-700 SRM 51-40-05; [04] DRILLED NEW SUPPORT BRACKET LOCATED BTW ORSS 261 TO ORSS 297 AT LT WING IAW B737-700 SRM 51-40-05; [05] APPLIED PROTECTIVE TREATMENT ON ALL OPEN HOLES NEW SUPPORT BRACKET LOCATED BTW ORSS 261 TO ORSS 297 AT LT WING IAW B737-700 SRM 51-20-01; [06] OK TO INSTALL NEW SUPPORT BRACKET LOCATED BTW ORSS 261 TO ORSS 297 AT LT WING; [07] STEP 5 AND 6 COMPLETED OK TO INSTALL GRANTED; [08] INSTALLED SUPPORT BRACKET LOCATED BTW ORSS 261 TO ORSS 297 AT LT WING I.A.W B737-700 SRM 51-40-02; DWG 115A2930 SHEET 7 REV-.; [09] REPLACED SUPORT BRACKET LOCATED BTW ORSS 261 TO ORSS 297 AT LT WING I.A.W. B737-700 SRM 51-10-02; 51-40-02 DWG 115A2930 SHEET 7 REV-.; [10] CERTIFIED STEP 8 AND 9 TASK CARD COMPLETED
